# SDR CALA0000776

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-ANGLE CORRODED AROUND ALL CLIP HOLES ON UPPER AND LOWER SURFACE IN AFT CARGO PIT AT RT FORWARD SEAT TRACK, FS 1117 - 1155, RBL 24.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-1, 51-10-4, 51-10-3, AND 51-30-2.
